Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Articles Published in Other Journals

Inverse Problems For Dirac Operator With Discontinuity Conditions Inside An Interval

International Journal of Pure and Applied Mathematics, vol.37, no.2, pp.215-226, 2007 (Refereed Journals of Other Institutions)

Aralığın İç Noktasında Süreksizliğe Sahip Dirac Operatörünün Spektral Özellikleri

Fen Bilimleri Dergisi, vol.26, no.1, pp.11-25, 2006 (Refereed Journals of Other Institutions)

Singüler Potansiyelli Dirac Diferansiyel Denklemlerin Çözümleri İçin İntegral Gösterimleri

Fen Bilimleri Dergisi, vol.26, no.2, pp.31-48, 2006 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

On integral representation for solution of generalızed Sturm Liouville equation with discontinuity conditions

International Conference on Nonlinear Differential and Differennce Equations-2014, Antalya-Side, Turkey, 27 - 30 May 2014